I start my Adriamycin and Cytoxan treatments on Friday Aug 3 and would like to hear any experiences with these drugs i.e. side effects, for how long, when did they start and stop.
Hi Reni! Sorry you have to go through this awful experience. Just remember, you are not alone! Your true family may not be here to support you but we are your substitute family and we're here 24 hrs. a day 7 days a week. Feel free to talk, cry ,laugh ,whatever it takes to get you through this. You will beat this BEAST! I can't help you with chemo info. as I was lucky not to have invasive cancer so I only(?) had a lumpectomy and then a mastectomy with Tramflap reconstruction. If I can be of any help, please e-mail me here or at RPT1206@aol.com. Good luck! HUGS!! Cathy
I'm 44 years old and just had my 4th and last AC chemo treatment 2 weeks ago. The main side effects that I experienced were hair loss (on day 17 after the 1st chemo my hair started coming out, so I had a buzz that day), loss of appetite and fatigue. I didn't not get sick or throw up. I think the fatigue was caused by the anti-nausea drugs that I took following the chemo. I would only take the anti-nausea drug for the day of and the day after chemo. Then it generally took 3-4 days for me to start feeling back to myself. Two weeks after each treatment, my blood count was low so I had to stay away from crowds, fresh fruit, raw vegetables, and yogurt for a week. To be quite honest, it really went by quickly! Just keep in mind that every day you are fighting breast cancer and the side effects are only temporary!! Good luck to you. My thoughts and prayers are with you. Angie
A lot of the problems associated with chemo are caused by the mind. Try not to get to scared. It is not that bad. yhinking of you Love pippi